# SDR UPS07M50729

- Difficulty date: June 29, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 839-939
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON SEAT TRACK CROWN, CHANNEL & FLANGE FROM STA 839-939 X=-75.  CABIN SEAT TRACK X=-75, STA 839-939, CROWN CHANNEL & FLANGE AREA CORR RMVD & AREA REPROTECTED SRM 51-21-01 VII R38.  FLANGE ORG THK 0.080" MAT'L  REMND 0.042".  MATL RMVD 0.038" FOUND EXCEED LIMIT SRM 53-70-00 FIG 3 VI R38.  CORR SEAT TRACK TRIM OFF AT STA 832-969.  CORR SEAT TRACK RMVD.  FEC INSP C/O, NO CRACK.  NEW SEAT TRACK, SPLICE & PLATE FAB & INSTALLED SRM 51-31-01 VII R38.
